Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

I will feel my heart give one good strong pound in my chest

I will feel my heart give one good strong pound in my chest. It kind of feels like it skips. No ins. Any ideas Normally we don’t notice are heart beating. But with me all the sudden it gives one hard kick that I feel in my chest and then beets normal again. This happens up to 150 times a day and sometimes not at all. Does anyone know what this abnormal beat is? Thank you.
Asked On : Sat, 19 Dec 2009
Answers:  1 Views:  536
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
What you are experiencing is not a murmur, it is "palpitations". It probably is an irregular heart beat, possibly something called "premature ventricular contractions" or "PVC's", but only a doctor can tell you for sure. This is something that I would definitely see a doctor about. PVC's can often be greatly reduced by staying off caffeine and certain medications. PVC's are only one possible cause of palpitations though. You really should get this checked. You can learn more about PVC's here:
Answered: Sat, 19 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor